# SDR P5CA2011051000025

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 45,968 hours, 7,479 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door Frame
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NR 1 PYLON, RIGHT SIDE, FWD PRESSURE RELIEF DOOR FRAME OF AFT FAIRING.  ACCOMPLISHED PERMANENT REPAIR IAW EI T2011A54B-1110.
